MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name and address: (b)(6).Another contact info.: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer via call to the emergency support programme that the cardiosave intra aortic balloon pump(iabp) and sensation 40cc had fiber-optic sensor failure during use.(b)(6), a circulating rn called for assistance.The nurse stated they placed the catheter and when they went to connect it to the pump the alarm appeared.The esp personnel explained the nature of the alarm and suggested unplugging and reseating the cable to verify it wasn't a plug issue.He explained the process for switching to the transducer, but the inner lumen wasn't to the pressure tubing yet and the pressure cable for pump was not present.Esp personnel had (b)(6) coil, secure and label the fo cable but nurse was unable to provide him with complaint information because the patient was still draped.Esp personnel explained via phone that exchanging the entire console would not resolve the issue because the fo alarm was related to the catheter.Esp personnel explained the options were to find a pressure cable to use the transducer or replace the catheter.(b)(6) put a perfusionist on the phone and the perfusionist suggested that a getinge rep may had removed the cables when they came to facility, or the cable were not included with their newly pump.Esp personnel explained how cable get lost in the hospital.Esp personnel spoken with nurse and encouraged him to reach out to the ccl supervisor and icu supervisor to look for the pressure cable needed.No harm or injury to the patient was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields h3, d9, b4, g3, g4, g6, h1, h2, h6 type of investigation findings, component codes, investigation conclusions h11.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter the extender tubing was also returned.A kink was found on the catheter tubing and inner lumen near the y fitting approximately 765cm from iab tip.A sensor output test was performed and a pressure reading could not be obtained.The technician then used an optical light to detect any breaks in the sensors optical fiber and a break was observed within the y fitting.The optical fiber was found to be broken confirming the reported problem.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above.No escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - d4(lot number and udi), d9.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24471969
Report Number2248146-2026-0000735
Device Sequence Number21415556
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000301652(17)260305(11)230306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000301652
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/30/2026
04/09/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/31/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age78 YR
Patient SexMale
Patient Weight59 KG